# SDR SWAA2013021112503

- Difficulty date: January 28, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 59,433 hours, 48,969 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FORE FLAP LWR I/B SIDE HAS DELAMINATION.  ACCOMPLISHED PERMANENT REPAIR 6"X6" ON RIGHT I/B FORE FLAP LWR I/B SIDE IAW B737 SRM 51-70-10 PAR 7 ,8, 9, 20, 22.  APPLIED TOP COAT IAW B737 SRM 51-21-39.
